# SDR 05FDEA02235

- Difficulty date: August 3, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN HAS CORROSION AT STA 1674 LONGERON 52 BELOW ANTENNA MOUNT.  EXTERIOR FUSELAGE  SKIN AT STA 1674 LONGERON 52 BELOW LIGHT MOUNT INNER DOUBLER   FINGER   REMOVED AS PER SRM 51-35-01 VOL II. NEW INNER DOUBLER FINGER FABRICATED AS PER   DRAWING AFA   3088 AND INSTALLED AS PER SRM 51-38-01 VOL II. NEW REPAIR DOUBLER AND FILLER   INSTALLED AS   PER SRM 53-20-00 VOL I FIG 2. MAJOR REPAIR AS PER GMM 6-2-100.
